# SDR AALA202404292692

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,303 hours, 12,959 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT MISSING TWO SPARE LIFE VEST. MAINTENANCE INSTALLED MISSING LIFE VESTS AS REQUIRED.
